Jump to content

MAJOR Sexual Letdown.... is it the Finasteride?


Recommended Posts

  • Regular Member

I have been on finnesteridae for about a year now. I take a half of a pill every Monday, Wednesday, and Friday. I had a HT 6 months ago and my hair is really looking a lot better these days. Let me be blunt....

 

I will be 37 next month. For about a year I have not had a girlfriend or been sexually active. I haven't had a whole lot of intrest lately....... various reasons.... went through a divorce 2 years ago..... had a HT.... been a bit cynical towards women in general.

 

Any ways, I had a impromptu date with this really hot chick last night. She really had it going on... There was a a connection.... definately seemed to be a lot of mutual sexual energy going on. I took her home and things continued to heat up. When the moment of truth came.... I LAID A BIG FAT EGG....I pulled a Bob Dole and could not get it up...... I was MORTIFIED..... and this girl has got to think I am either gay or not attracted to her..... and neither could be farther from the truth.

 

I have noticed over the last 6 months or so that I have masterbated less than before. Additionally, when I have, I have had a semi-flacid weak errection. Until last night I just shrugged it off to the "I'm getting close to 40" self talk...... truth is I am in better physiucal shape now than ever before in my life.... low body fat percentge.... exercise 3-4 times per week.... 4 mile jogs... weights...etc...etc...

 

Now, I am scared to death. Do I sacrifice my sexuality for hair? Is this the choice I am facing? Or, Do I sacrifice my hair in order to get my mo-jo back? The choice seems obvious. I'm gonna have to give up the fin. Now I am worried that my hair will look funny in a couple of years if I quit the fin.

 

I Googled the side effects of Propecia and the first websight that pops up (http://www.propeciasideeffects.com/) scare the living &%#! out of me! Could this be permanent impotence?

 

Any advice or suggestion would be very much appreciated.

Link to comment
Share on other sites

  • Regular Member

I have been on finnesteridae for about a year now. I take a half of a pill every Monday, Wednesday, and Friday. I had a HT 6 months ago and my hair is really looking a lot better these days. Let me be blunt....

 

I will be 37 next month. For about a year I have not had a girlfriend or been sexually active. I haven't had a whole lot of intrest lately....... various reasons.... went through a divorce 2 years ago..... had a HT.... been a bit cynical towards women in general.

 

Any ways, I had a impromptu date with this really hot chick last night. She really had it going on... There was a a connection.... definately seemed to be a lot of mutual sexual energy going on. I took her home and things continued to heat up. When the moment of truth came.... I LAID A BIG FAT EGG....I pulled a Bob Dole and could not get it up...... I was MORTIFIED..... and this girl has got to think I am either gay or not attracted to her..... and neither could be farther from the truth.

 

I have noticed over the last 6 months or so that I have masterbated less than before. Additionally, when I have, I have had a semi-flacid weak errection. Until last night I just shrugged it off to the "I'm getting close to 40" self talk...... truth is I am in better physiucal shape now than ever before in my life.... low body fat percentge.... exercise 3-4 times per week.... 4 mile jogs... weights...etc...etc...

 

Now, I am scared to death. Do I sacrifice my sexuality for hair? Is this the choice I am facing? Or, Do I sacrifice my hair in order to get my mo-jo back? The choice seems obvious. I'm gonna have to give up the fin. Now I am worried that my hair will look funny in a couple of years if I quit the fin.

 

I Googled the side effects of Propecia and the first websight that pops up (http://www.propeciasideeffects.com/) scare the living &%#! out of me! Could this be permanent impotence?

 

Any advice or suggestion would be very much appreciated.

Link to comment
Share on other sites

  • Regular Member
Originally posted by PLEASE GROW PLEASE:

Thats an incredible amount to take if your prone to side effects . That could be the problem .

 

This week I stated cutting the pills in to 1/4ths.... should I just go cold turkey for a while until my libido returns?

Link to comment
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...